# SDR DALA2019021100915

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 82,742 hours, 37,847 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT PULLING TO THE LEFT DURING TAKEOFF ROLL, PERFORMED LOW SPEED ABORTED TAKEOFF. REPLACED NWS METERING VALVE AND BOTH NOSE WHEELS TAXI CHECKS GOOD.
